MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRAC SHOEC, XLG

O&M HALYARD, INC. XTRA TRAC SHOEC, XLG
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident one of two.The product involved in the event is available for return but has not been received yet.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard, x-tra traction, shoe cover, xl, blue.The complaint component halyard, x-tra traction, shoe cover, xl, blue, part number: 69254 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number: (b)(4).Supplier corrective action request (scar) was submitted to the manufacturer on october 8, 2024.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident one.There were 2 workplace injuries reported.The customer reported the traction was insufficient.These were not serious injuries; no medical intervention was required.There was no lost time from work, only bruising.
 
Additional Manufacturer Narrative
Incident two.On oct 16, 2024, we received the returned sample of 69254.There was 1 shoe cover in the bag.We performed the visual inspection of the bottom pattern and found no incomplete printed pattern or visible inconsistency of glue.We sent sample to lab for static and kinetic friction test.According to hubei xinxin non-woven co., ltd internal fabric specification, the standard of static and kinetic friction should be greater than 0.6.This sample was found to meet specification.Based on returned sample investigation and retained sample investigation, all static and kinetic friction test results were found to meet specification.A wear test was conducted, wearing shoe cover in normal office environment, production environment, and laboratory environment.Each test lasts about half an hour, none of the wearers found shoe cover to be slippery and the glue coating did not come off.Device history record review, including all inspection records was conducted.All results were found to be within range with no abnormalities discovered.Based on above investigation, a root cause was not determined; however, we will continue tracking and trending of complaints to determine if corrective actions are warranted.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
XTRA TRAC SHOEC, XLG
Common Device Name
XTRA TRAC SHOEC, XLG
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20474939
Report Number3014421917-2024-00009
Device Sequence Number7228064
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number991069254
Device Lot NumberHX24118370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown